# SDR AALA991270

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 0711346003
- Condition: Leaking
- Location: Lt Tr Unit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 892 - ON TAXI TO GATE AFTER LANDING DFW FROM FAT, CABIN FILLED WITH SMOKE.  REPLACED LEFT THRUST REVERSER ISOLATION VALVE.  ACCOMPLISHED PACK BURN OUT OF BOTH AIR CONDITIONING PACKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
